Pernicious Anaemia Society
15,107 members10,677 posts

Ptosis

I have been having B12 injections for 10 years with no problems until recently when I have become more lethargic and suffering with acute hip./leg pain.

Then I suddenly had a drooping left eyelid. Eye tests found no disease of problems with eyesight.

GP has shotened my injection period to every 10 weeks and all blood counts are normal.

Can Ptosis be a symton of B12 deficiency

4 Replies
oldestnewest

B12 deficiency can cause muscle weakness which could cause ptosis.

Difficult to understand why B12 is becoming a problem after 10 years of injections - may be that there is something else going on but good that your GP is looking to shorten period between injections

Reply

Now been diagnosed with Myasthenia Gravis. Has anyone else with B12 deficiency also had MG

Reply

maridunian - suggest you start anew thread - this one is very old and people tend not to come back to old threads.

Think I've heard people mention myasthenia gravis - have you tried using the search box - if you are on a browser it is in the top bar to the right just by your icon - not sure where it is on a mobile.

Reply

I haven't been diagnosed with MG but I have responded well to a herbal source of an acetylcholinesterase inhibitor, similar to Mestinon. I would be interested to know more about the experience of people who have both conditions.

Reply

You may also like...